# SDR REXA2017020200177

- Difficulty date: February 2, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 601R140063
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, TRAILING EDGE IS BENT IN TWO PLACES ON INBD AREA.  REMOVED & REPLACED THE FLAP TRAILING EDGE IAW SRM 51-42-12.
